MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified right anterior tibial artery.A 4.0mm x 220mm x 150cm coyote es balloon was advanced for dilatation.During the procedure, the device was stuck at the lesion and the catheter shaft got separated inside the patient.The fragment was held in placed and pulled out, and the procedure was completed with a different device.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
H6 device codes updated from break (a0401) to material rupture (a0412).
 
Event or Problem Description
It was reported that shaft break occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified right anterior tibial artery.A 4.0mm x 220mm x 150cm coyote es balloon was advanced for dilatation.During the procedure, the device was stuck at the lesion and the catheter shaft got separated inside the patient.The fragment was held in placed and pulled out, and the procedure was completed with a different device.No patient complications nor injuries were reported.It was further reported that the 4.0mm x 220mm x 150cm coyote es balloon catheter was ruptured at the central part during first inflation at 10 atmospheres and not separated as previously reported.The target lesion was located in the superficial femoral artery.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17244788
Report Number2124215-2023-34440
Device Sequence Number4871726
Product Code DQY
UDI-Device Identifier08714729796404
UDI-Public08714729796404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0030844803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown